MAUDE Adverse Event Report: STRYKER GMBH STRYKER MAKO ROBOT SAGITTAL SAW ATTACHMENT RIGHT ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER GMBH STRYKER MAKO ROBOT SAGITTAL SAW ATTACHMENT RIGHT ANGLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 42166
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Stryker mako robot saggital saw right angle attachment and straight sagittal saw attachment 2.7 breaking and unable to hold saw blade securely.Repairs and replacement required frequently.Risk to patient harm during procedure.Mfg ifu followed for processing.Ref report mw5153825.

Brand Name
STRYKER MAKO ROBOT SAGITTAL SAW ATTACHMENT RIGHT ANGLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
MDR Report Key19104558
Report NumberMW5153824
Device Sequence Number18054211
Product Code OLO
UDI-Device Identifier00848486032128
UDI-Public00848486032128
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42166
Device Catalogue Number212480
Device Lot Number35091123
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown